MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1416120-J
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially treated emergently with the ovation ix abdominal stent graft system outside the indications for use.Approximately 1-year post op a computed tomography revealed a left type ib endoleak.The physician elected to treat the patient with a 22x160 ovation iliac limb successfully resolving the reported endoleak.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ib endoleak of the left common iliac artery was confirmed.Additionally, it was determined that there was evidence to reasonably suggest left ovation limb stent migration (proximal) occurred that was not included in the event as reported.The type ib endoleak was most likely user related due to the off label and cautionary product use conditions.The ruptured aneurysmal sac was likely due to pre-existing non-endologix left external iliac stent (concomitant product use off ifu) and left common iliac distal landing zone with moderate calcifications (cautionary product use).The aneurysmal neck with 67-degree infrarenal angulation coupled with reverse neck taper of 26% likely contributed to the proximal migration of the left iliac stent.No procedure related harms were identified.The patient was discharged home stable on the first post-operative day following secondary endovascular repair.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially treated emergently with the ovation ix abdominal stent graft system outside the indications for use.Approximately 1-year post op a computed tomography revealed a left type ib endoleak.The physician elected to treat the patient with a 22x160 ovation iliac limb successfully resolving the reported endoleak.Subsequent to the initial report, clinical assessment determined that there was evidence to reasonably suggest left ovation limb stent migration (proximal) occurred that was not included in the event as reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8933022
Report Number3008011247-2019-00132
Device Sequence Number13985251
Product Code MIH
UDI-Device IdentifierM701TVIL1416120J1
UDI-Public+M701TVIL1416120J1/$$3210206FS02021813A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Model NumberTV-IL1416120-J
Device Catalogue NumberTV-IL1416120-J
Device Lot NumberFS020218-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION FILL POLYMER.; OVATION IX AORTIC MAIN BODY.; OVATION IX EXTENDER.; OVATION IX EXTENDER.; OVATION IX ILIAC LIMB.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR